The ABC Homeopathy Forum
Seeking help for reversing vaccine damageMy son is 15 years old and after receiving the booster shot of the DPT vaccine has developed tics, displays agitation and has lost the abiliy to focus. He was diagnosed with PDD when he was younger hence we postponed the booster shot of the DPT. I am very concerned with the sudden change in his personality after the vaccine and really regret the decision to have listened to his doctor in agreein to give him the vaccine. I have read briefly about the CEASE protocol and other homeopathic treatments to reverse vaccine injury. If anyone is familiar with these please advise.
anjali68 on 2013-01-11
This is just a forum. Assume posts are not from medical professionals.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.